Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A continuum $X$ which has no confluent Whitney map for $2^{X}$
HTML articles powered by AMS MathViewer

by WĹ‚odzimierz J. Charatonik PDF
Proc. Amer. Math. Soc. 92 (1984), 313-314 Request permission

Abstract:

An example is shown of a continuum $X$ which has no confluent Whitney map for ${2^X}$. This answers two problems asked by Nadler [N].
References
  • Sam B. Nadler Jr., Hyperspaces of sets, Monographs and Textbooks in Pure and Applied Mathematics, Vol. 49, Marcel Dekker, Inc., New York-Basel, 1978. A text with research questions. MR 0500811
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54B20, 54G20
  • Retrieve articles in all journals with MSC: 54F20, 54B20, 54G20
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 313-314
  • MSC: Primary 54F20; Secondary 54B20, 54G20
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754729-7
  • MathSciNet review: 754729